# SDR SWAA2021120840903

- Difficulty date: November 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FWD FAIRING ACCESS PANEL 191E ATTACH HINGE BRACKET CRACKED ; / [01] REMOVED AND REPLACED ATTACH HINGE BRACKET AT MID FWD FAIRING ACCESS PANEL 191E IAW B737 AMM 52-49-01-400-801; [02] VERIFIED STEP 1
